# SDR MASA2012042934737

- Difficulty date: April 29, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 22,565 hours, 17,991 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Inoperative
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2697,  REPORTED  NR 2 BRAKE APPEARED TO BE INOPERATIVE AND READING ZERO ON THE BRAKE TEMP MONITOR.  CREW ALSO ADVISED THAT THE BRAKE WAS COLD TO THE TOUCH.  R & R ANTI-SKID CONTROL VALVE.
